# SDR PCAA0108088

- Difficulty date: August 7, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 27,543 hours, 31,383 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Loose
- Location: Elevator
- Part time: 26,694 hours, 30,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGM- DURING A CHECK INSPECTION FOUND LEFT ELEVATOR TOP SKIN STATION Y145.8 HAS 1 NR 5 FASTENER TIGHT, BUT FLUSH WITH SKIN AND 14  NR 6 FASTENERS THAT ARE TIGHT BUT FLUSH WITH SKIN.  RIGHT ELEVATOR TOP SKIN AT STATION 145.8 HAS 4 NR 5 FASTENERS TIGHT BUT FLUSH WITH SKIN, AND STATION 139.5 HAS 4 NR 5 FASTENERS TIGHT BUT FLUSH.  FASTENERS INSPECTED AND FOUND TO BE INSTALLED IN ACCORDANCE WITH 8110-3 FORM ID CAS-AAL-02 REV A FROM CALLAHAN AIRCRAFT SERVICES AS A INTERIM INSTALLATION.  AIRCRAFT RETURNED TO SERVICE.
